Mr.

ILOJIDE Emmanuel 

ResearchGate
LinkedIn
Google Scholar
Scopus

Short Profile

Dr. Emmanuel Ilojide was born on March 16, 1982 in Auchi, Edo State, Nigeria. He attended Primary and Secondary Schools in Auchi before proceeding to the University of Benin, Benin-City to study Mathematics. He graduated in 2006. Dr. Ilojide did his National Youth Service Corps Programme in Jigawa State, which he completed in 2008.

In 2009, Dr. Ilojide gained admission to the Obafemi Awolowo University, Ile-Ife, to sudy for Masters Degree in Mathematics. He Completed the Programme in 2011. Dr. Ilojide was appointed Assistant Lecturer in the Department of Mathematics, Federal University of Agriculture, Abeokuta (formerly University of Agriculture, Abeokuta) in 2011.

Dr. Ilojide obtained Doctor of Philosophy in Mathematics from the Obafemi Awolowo University, Ile-Ife in 2015. He has taught several courses and supervised Undergraduate and Postgraduate Students in the University system. Dr. Ilojide’s major area of research is in Non-associative Algebraic Systems and Algebras of Logic.

Dr.Ilojide is happily married and blessed with children.

(a) Doctor of Philosophy in Mathematics 2015

(b) Master of Science in Mathematics 2011

(c) Bachelor of Science in Mathematics 2006

(d) West African School Certificate 1999

(e) Primary School Leaving Certificate 1993

(1) Obic Algebras, Torian Algebras, Nayo Algebras, Q-algebras.

(2) Quasi-groups and groups generated by Linear bivariate Polynomials.

(3) Fenyves algebras.

WITHIN THE DEPARTMENT
(i) Secretary, Departmental Board 2012 to 2014

(ii) Secretary, Departmental Committee on Internally
Generated Revenue (Mathematics Department) 2012 till date

(iii) Departmental Co-ordinator for MTS 103 2012 to 2014

(iv) Departmental Co-ordinator for MTS 104 2012 to 2014

(v) Examination Officer 2018 – 2019

(vi) Part-Time Degree Co-ordinator 2020 till date
WITHIN THE COLLEGE
(i) Member, College Board 2011 till date
(ii) College Representative on the Board of College of Veterinary Medicine: 2021 till date
(iii) Member, College Welfare Committee 2021 till date

Member, Nigerian Mathematical Society (NMS) 2010 till date

(1) The 39th Annual Conference of the Nigerian Mathematical Society (NMS) held at

the Redeemer’s University, Ede, Osun State, Nigeria, 20th April – 24th April, 2021.

(2) International Conference on Developmental Sciences and Technologies held at the

Federal University of Agriculture, Abeokuta, Nigeria, 27th August – 30th August, 2019.

PUBLISHED JOURNAL ARTICLES

[1] E. Ilojide, T. G. Jaiyeola and O. O. Owojori (2011); Varieties of groupoids and

quasigroups generated by Linear Bivariate Polynomials over the Ring Z_n, International

Journal of Mathematical Combinatorics, 2, 79-97. Published by The Association of

Mathematical Combinatorics with Applications, U.S.A.

[2] E. Ilojide, T. G. Jaiyeola and S. A. Akinleye (2012); On Right, Left and Middle Linear

Bivariate Polynomials that Generate a Quasigroup over the Ring Z_n, Journal of The

Nigerian Mathematical Society, 31, 107-118. Published by The Nigerian Mathematical

Society, Nigeria.

[3] T. G. Jaiyeola and E. Ilojide (2012); On a Group of Linear Bivariate Polynomials that

Generate Quasigroups over the Ring Z_n, Analele Universitatii de Vest Timisoara, Serie

Matematica-Informatica, 50, (2), 45-53. Published by The West University of

Timisora/VERSITA, Romania.

[4] T. G. Jaiyeola, E. Ilojide and B. A. Popoola (2013); On the Isotopy structure of

Elements of the Group P(Z_n), Journal of The Nigerian Mathematical Society, 32, 317-
329. Published by The Nigerian Mathematical Society, Nigeria.

4
[5] E. Ilojide and T. G. Jaiyeola (2014); Some Normal Congruences in Quasigroups

Determined by Linear Bivariate Polynomials over the Ring Z_n , Acta Universitatis

Apulensis, 37, 15-30. Published by The University of Alba Iulia, Romania. (Indexed in

Scimago)

[6] T. G. Jaiyeola, S. P. David, E. Ilojide and Y. T. Oyebo (2017); Holomorphic Structure

of Middle Bol Loops, Khayyam Journal of Mathematics, 3, (2), 172-184. Published by

Ferdowsi University of Mashadd, Iran. (Indexed in Scopus and Scimago)

[7] * T. G. Jaiyeola, E. Ilojide, M. O. Olatinwo and F. Smarandache (2018); On the

Classification of Bol-Moufang Type of Some Varieties of Quasi Neutrosophic Triplet

Loop (Fenyves BCI-Algebras), Symmetry, 10, 1-16. Published by The Molecular

Diversity Preservation Institute (MDPI), Switzerland. (Indexed in Scopus)

[8] * E. Ilojide, T. G. Jaiyeola and M. O.Olatinwo (2019); On Holomorphy of Fenyves BCI-

Algebras, Journal of The Nigerian Mathematical Society, 38, (2), 139-155. Published

by The Nigerian Mathematical Society, Nigeria.

[9] * E. Ilojide (2019); On Obic Algebras, International Journal of Mathematical

Combinatorics, 4, 80-88. Published by The Association of Mathematical Combinatorics

with Applications, U.S.A.

[10] * T. G. Jaiyeola, E. Ilojide, A. J. Saka and K. G. Ilori (2020); On the Isotopy of Some

Varieties of Fenyves Quasi Neutrosophic Triplet Loops (Fenyves BCI-Algebras);

Neutrosophic Sets and Systems, 31, 200-223. Published by The University of New

Mexico, U.S.A. (Indexed in Scopus)

[11] * E. Ilojide (2020); A Note on Torian Algebras, International Journal of Mathematical
Combinatorics, 2, 80-87. Published by The Association of Mathematical Combinatorics
with Applications, U.S.A.

5
[12] * E. Ilojide (2020); On Ideals of Torian Algebras, International Journal of

Mathematical Combinatorics, 2, 101-108. Published by The Association of

Mathematical Combinatorics with Applications, U.S.A.

[13] * E. Ilojide (2020); On Right Distributive Torian Algebras, International Journal of

Mathematical Combinatorics, 4, 100-107. Published by The Association of

Mathematical Combinatorics with Applications, U.S.A.

[14] * E. Ilojide (2021); On Nayo Algebras, Journal of The Nigerian Mathematical Society,
40, (1), 1-16. Published by The Nigerian Mathematical Society, Nigeria.

[15] * E. Ilojide (2021); On Isomorphism Theorems of Torian Algebras, International

Journal of Mathematical Combinatorics, 1, 56-61. Published by The Association of

Mathematical Combinatorics with Applications, U.S.A.

JOURNAL ARTICLES ACCEPTED FOR PUBLICATION

[16] E. Ilojide; Homomorphisms of Q – algebras, Analele Universitatii din Oradea

Fascicula. Published by The Universitatea Din Oradea, Romania. To appear in Vol. 28,

No. 2, 2021. Letter of Acceptance dated January 20, 2021.

Last Updated:

CONTACT US
Postal Address: P.M.B 2240, Abeokuta, Ogun State, Alabata Road, Abeokuta, Ogun State.
Tel: (+234) 805-5249-564     Email: adekolaha@funaab.edu.ng | examsandrecords@funaab.edu.ng